# SDR R61A201412271258

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4342
- Aircraft time: 7,195 hours, 6,834 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AS CREW WAS MOVING FLAPS FROM 10 TO 0 DEGREES,  RECEIVED A FLAP POWER CAUTION MESSAGE.   RAN QRH AND FLAPS WERE STUCK AT 4 DEGREES.  ELECTED TO CONTINUE TO DESTINATION AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT AND TAXIED TO GATE.   RESET POWER AND CHECKED FLAPS IAW AMM WITH NO DEFECTS NOTED. ACFT IS GOOD FOR SERVICE.
